Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations

Abstract : This Note presents an approximation scheme for second-order Hamilton-Jacobi-Bellman equations arising in stochastic optimal control. The scheme is based on a Markov chain approximation method. It is easy to implement in any dimension. The consistency of the scheme is proved, which guarantees its convergence. To cite this article: R. Munos, H. Zidani, C. R. Acad. Sci. Paris, Ser. I 340 (2005).
Type de document :
Article dans une revue
Comptes Rendus Mathématique, Elsevier Masson, 2005, 340 (7), pp.499-502. 〈10.1016/j.crma.2005.02.001〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00983347
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 25 avril 2014 - 10:55:15
Dernière modification le : mercredi 6 décembre 2017 - 16:46:01

Identifiants

Collections

Citation

Remi Munos, Hasnaa Zidani. Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations. Comptes Rendus Mathématique, Elsevier Masson, 2005, 340 (7), pp.499-502. 〈10.1016/j.crma.2005.02.001〉. 〈hal-00983347〉

Partager

Métriques

Consultations de la notice

131